# SDR SWIA201024938

- Difficulty date: September 26, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 20,754 hours, 17,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT WING EMERGENCY EXIT EXTERIOR LIGHT INOPERATIVE.  (FLT 6749)  RELAMPED EMERGENCY LIGHT.
